# SDR UALA2013030401271

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 66,246 hours, 9,447 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS CRACKED BLUE TERMINAL SLEEVE AT IDG TERMINAL BLOCK.  FOUND BLUE SHRINK TUBING ON UPPER & LOWER IDG CABLES.
